RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 106, Number 1  


Noncommutative integration method for linear partial differential equations. Functional algebras and dimensional reduction
A. V. Shapovalov, I. V. Shirokov
3
Resonances of the scattering matrix and quasilevels
A. A. Arsen'ev
16
On scattering by cylinder with narrow slit and with shell of finite depth
R. R. Gadyl'shin
24
Quasiclassical asymptotics of the inverse scattering solutions of the KdV equation and the solution of Whitham's modulation equations
N. G. Mazur
44
On reconstruction of Veselov–Felder formula in the theory of Calogero–Sutherland operators
V. A. Golubeva, V. P. Leksin
62
Difference equation for the associated polynomials on the linear lattice
N. M. Atakishiyev, A. Ronveaux, K. B. Wolf
76
Asymptotic solutions for electromagnetic wave in an optical nonlinear cylinder
L. A. Uvarova, V. K. Fedyanin
84
Renormalization group in the theory of fully developed turbulence. Composite operators of canonical dimension eight
N. V. Antonov, S. V. Borisenok, V. I. Girina
92
Algebraic structure of local symmetries for two-dimensional superparticles in a curved external background
A. V. Galazhinsky, A. A. Deriglazov
102
General-covariant quantum mechanics in Riemannian space-time III. Dirac's particle
É. A. Tagirov
122
On Schrodinger equation for the plane film with the limit periodic lattice
Yu. P. Chuburin
133
Generalized Dicke model: transitions $\Delta M=\pm 2$
E. L. Antipin, O. N. Gadomsky
145
Differential equations for multipoint correlation functions in one-dimensional impenetrable bose-gas
N. A. Slavnov
160
Corrigenda: “Boundary-value problem for the two-dimensional heisenberg magnetic with nontrivial background. II” Theor. Math. Phyz., Vol. 104, № 3, pp. 1166–1177 (1995)
G. G. Varzugin, E. Sh. Gutshabash, V. D. Lipovskii
175
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019